# SDR AALA20130804004

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 47,319 hours, 6,052 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK    FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING ODOR IN AFT RT LAVATORY 4F-R.  FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND MIRROR LIGHT SOCKET MELTED.  REMOVED BULBS & DISCONNECTED BALLAST.  DEFERRED MIRROR LIGHT IAW MEL 33-4A AUTH 8-154-C.  REPLACED BALLAST ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
